MathSciNet Relay Station
MathSciNet bibliographic data
MR269686 (42 #4581) 16.40
Colby, R. R.; Rutter, E. A., Jr. Generalizations of ${\rm QF}-3$ algebras. Trans. Amer. Math. Soc. 153 1971 371–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement